# SDR YENA201612301119

- Difficulty date: December 30, 2016
- Submitted: December 30, 2016
- Operation: Air carrier
- Aircraft: N796JB
- Make and model: Airbus A320-232
- Aircraft serial: 5060
- Aircraft time: 20,495 hours, 6,751 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 139359
- Condition: No Test
- Location: Emergency Lights
- Part time: 20,495 hours, 6,751 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHTS TEST FAILED IN POSITIONS 42WL, 53WL.  R & R THE EPSU (12WL)  IAW AMM 33-51-38.  PERFORMED OPS CHECK. OPS CHECK PASSED. ACFT OK FOR SERVICE.
